American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] D. Ž. Djoković and I. F. Blake. An optimization problem for unitary and orthogonal representations of finite groups . Trans. Amer. Math. Soc. 164 (1972) 267-274. MR 0285629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. L. Fields. Two remarks on the group algebra of a finite group . Proc. Amer. Math. Soc. 30 (1971) 247-248. MR 0286901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark Benard. Quaternion constituents of group algebras . Proc. Amer. Math. Soc. 30 (1971) 217-219. MR 0280609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. T. Hill. Ideals in the modular group ring of a $p$-group . Proc. Amer. Math. Soc. 28 (1971) 389-390. MR 0276373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. S. Passman. Idempotents in group rings . Proc. Amer. Math. Soc. 28 (1971) 371-374. MR 0283101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. M. Woods. On perfect group rings . Proc. Amer. Math. Soc. 27 (1971) 49-52. MR 0271247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Grosshans. Real orthogonal representations of algebraic groups . Trans. Amer. Math. Soc. 160 (1971) 343-352. MR 0281807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. M. Bateman. On the solvability of unit groups of group algebras . Trans. Amer. Math. Soc. 157 (1971) 73-86. MR 0276371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Harvey I. Blau. Under the degree of some finite linear groups . Trans. Amer. Math. Soc. 155 (1971) 95-113. MR 0274604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Białynicki-Birula. On the equivalence of integral representations of groups . Proc. Amer. Math. Soc. 26 (1970) 371-377. MR 0268291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. T. Hill. The annihilator of radical powers in the modular group ring of a $p$-group . Proc. Amer. Math. Soc. 25 (1970) 811-815. MR 0262387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. S. Passman. On the semisimplicity of twisted group algebras . Proc. Amer. Math. Soc. 25 (1970) 161-166. MR 0263939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Burton Fein. A note on the Brauer-Speiser theorem . Proc. Amer. Math. Soc. 25 (1970) 620-621. MR 0258982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank DeMeyer. Groups with an irreducible character of large degree are solvable . Proc. Amer. Math. Soc. 25 (1970) 615-617. MR 0274605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. V. Fossum. Projective representations and induced linear characters . Proc. Amer. Math. Soc. 24 (1970) 106-111. MR 0252529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] François Aribaud. Sur le rel\`evement des representations modulaires d'un groupe fini . Trans. Amer. Math. Soc. 148 (1970) 491-499. MR 0257246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John D. Dixon. Computing irreducible representations of groups . Math. Comp. 24 (1970) 707-712. MR 0280611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Enzo R. Gentile. A note on injective group rings . Proc. Amer. Math. Soc. 23 (1969) 431-432. MR 0245693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T.-Y. Lam and I. Reiner. Finite generation of Grothendieck rings relative to cyclic subgroups. . Proc. Amer. Math. Soc. 23 (1969) 481-489. MR 0248243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Burton Fein. Extensions of group representations over fields of prime characteristic . Proc. Amer. Math. Soc. 23 (1969) 11-13. MR 0244403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. S. Passman. Central idempotents in group rings . Proc. Amer. Math. Soc. 22 (1969) 555-556. MR 0246982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] I. M. Isaacs. Groups having at most three irreducible character degrees . Proc. Amer. Math. Soc. 21 (1969) 185-188. MR 0236275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Larry C. Grove. Real representations of metacyclic groups . Proc. Amer. Math. Soc. 21 (1969) 417-421. MR 0236274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. S. Passman. On the semisimplicity of modular group algebras . Proc. Amer. Math. Soc. 20 (1969) 515-519. MR 0236279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] T.-Y. Lam and I. Reiner. Reduction theorems for relative Grothendieck rings . Trans. Amer. Math. Soc. 142 (1969) 421-435. MR 0245697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] I. M. Isaacs. Extensions of group representations over nonalgebraically closed fields . Trans. Amer. Math. Soc. 141 (1969) 211-228. MR 0242970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Forrest Richen. Modular representations of split $BN$ pairs . Trans. Amer. Math. Soc. 140 (1969) 435-460. MR 0242972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Warren May. Commutative group algebras . Trans. Amer. Math. Soc. 136 (1969) 139-149. MR 0233903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hans Jørgen Munkholm. Induced monomial representations, Young elements, and metacyclic groups . Proc. Amer. Math. Soc. 19 (1968) 453-458. MR 0223465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. M. Bateman and D. B. Coleman. Group algebras with nilpotent unit groups . Proc. Amer. Math. Soc. 19 (1968) 448-449. MR 0222186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2